I would guess, Dan, that not only are you devastated to lose that person you were able to confide in but you’re feeling betrayed that after she promised you’d never lose her, she left. It seems to me that losing her left a huge hole in your heart, and that even if you could find someone who made you feel as supported as she did you’d be afraid to let them in and risk feeling this pain again.
It sounds like the meds leave you feeling a bit like you’re in a dream, and that it frightens you to be so out of touch with what real dan might be going through behind the haze of the pills. I imagine it’s a scary thought that the medication is the only reason you’re still alive, although I can hear you are grateful that it has kept you going through some of the darkest moments. Am I right in hearing that even with the pills you are feeling suicidal?
Sending you thoughts of strength and support
The Support Team